RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1963, Volume 27, Issue 2, Pages 367–396 (Mi izv3115)  

Normal triangulations of a convex cone

B. A. Venkov, B. B. Venkov


Full text: PDF file (3236 kB)

Bibliographic databases:
Received: 13.02.1962

Citation: B. A. Venkov, B. B. Venkov, “Normal triangulations of a convex cone”, Izv. Akad. Nauk SSSR Ser. Mat., 27:2 (1963), 367–396

Citation in format AMSBIB
\Bibitem{VenVen63}
\by B.~A.~Venkov, B.~B.~Venkov
\paper Normal triangulations of a~convex cone
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1963
\vol 27
\issue 2
\pages 367--396
\mathnet{http://mi.mathnet.ru/izv3115}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=172180}
\zmath{https://zbmath.org/?q=an:0136.18905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3115
  • http://mi.mathnet.ru/eng/izv/v27/i2/p367

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:212
    Full text:78
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019